# SDR USAAD98198

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3753213143
- Condition: Broken
- Location: Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEX - THE MAIN ENTRANCE DOOR EMERGENCY SLIDE LANYARD WAS BROKEN.  MAINTENANCE REPLACED THE MAIN ENTRANCE DOOR EMERGENCY SLIDE LANYARD.  (M)
